# SDR 2007UALA01543

- Difficulty date: May 18, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 46,793 hours, 16,322 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE AND FUMES IN THE COCKPIT.   [06-14-07]     ON PREFLT CHECK WHEN FLT CREWS TURNED ON WINDOW HEAT, ACRID ODOR NOTICED. FOUND 1L WINDOW POWER TERMINAL BURNED & ASSOCIATED TERMINAL CAP MELTED.  NOTICED CAPT'S FLOOD LIGHTS WERE INOP, WHEN FLOOD LIGHT RHEOSTAT TURNED TO FULL BRIGHT, ODOR REAPPEARED.  ISOLATED FAULT DOWN TO CAPTAINS & CENTER PANEL FLOODLIGHT CONTROL UNIT, WHICH IS LOCATED BEHIND PANEL NEAR RUDDER.  RESET LIGHT BREAKERS, LIGHT WORKED NORMAL & NO SIGN OF SMOKE OR ODOR WITH C.BREAKER FOR CAPTS NR 1 FRONT WINDOW HEAT OPEN AND DEFFERED.  REPLACED WINDOW AND WINDOW HEAT CONTROLLER, PRECAUTIONARY.
